Methotrexate

I was like you, I tried Mthx tablets and did not feel just nauseas but violently sick and had pains in stomach and diahorrea by the 3rd week and told to take folic acid only once a week, when I asked about taking it 6 days was told it wasn't necessary. So went onto the injections and once again on the 3rd week I was violently sick and had diahorrea and stomach pains.

I was then put on to Sulfasalazine pills and I have had the same reaction. I have an appointment on 15th of this month with consultant to see what we are going to do next.

Last edited by

2 Replies

oldestnewest
  • Hi I was like this on those two drugs, I was poor in leflunomide that was about 12years ago it really helped.

    Don't loose heart there will be a drug out there for you is just finding it.

    Alison

  • It's trial & error isn't it...but you'll find something to suit you I'm sure.......so don't despair. I know that is easy to say but like most of us here I've taken more pills, potions &'injections than I ever thought existed.

    I agree with you about .sulphasalazine though ...pill from hell....but it seems to help many people.

    I'm now 'sort of ' stable, but I have learned so much from reading posts here that I remain optimistic & try not to get too despondent when the latest treatment goes wobbly.

    Do hope your Rheumy offers something that turns out to be the answer!

    AC!

You may also like...